# SDR FDEA202204241052

- Difficulty date: April 24, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66250
- Aircraft time: 3,155 hours, 1,558 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T251113
- Condition: Cracked
- Location: Ws 499
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING AT STATION .499 L/E FORMER IS CRACKED P/N: 114T2511-13 INSTALLED NEW FORMER REF: E.A. TH-5720-T0368176P1. W/O:82790. SEQ:141.
